# SDR SWAA2022112367996

- Difficulty date: October 24, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 26,643 hours, 12,489 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fastener
- Condition: Pulled
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE #1 ENGINE INLET LIP SKIN EXTERNAL SURFACE; THERE ARE TWO FASTENERS ABOVE THE INBD SEAM THAT ARE PULLING THROUGH. / [01] REMOVED 2 EACH LOOSE FASTENERS AT #1 ENGINE INLET LIP SKIN EXTERNAL SURFACE; ABOVE I/B SEAM PER SRM 51-40-02. REAMED FASTENER HOLES TO FIRST OVERSIZE PER SRM 54-10-01-1A-2 TABLE 101.;[02] INSPECTED WORK PERFORMED IN C/A #!;[03] PERFORMED FASTENER HOLE PROBE INSPECTION PER 737NDT PART 6 51-00-00 PROCEDURE 16. NO DEFECTS NOTED;[04] INSTALLED NEW FASTENERS PER SRM 54-10-01-1A-2 AND SRM 51-40-02;[05] C/W INSPECTION OF STEP #4;[06] REMOVED AND REPLACED FASTENERS PER SRM 54-10-01-1A-2
